# SDR CA990510026

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Engine: Ge CF343B1
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Connector Pin
- Part number: P260
- Condition: Unlocked
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J, M
- Precautionary procedure: E

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF ON PRODUCTION FLIGHT 1, THE NR 2 ENGINE ITT CLIMBED TO 998 DEGREES CELSIUS AND REMAINED STEADY FOR ABOUT 3 SECONDS.  FLUCTUATIONS WERE NEXT OBSERVED BETWEEN 650 AND 998 DEGREES.   ALL OTHER ENGINE PARAMETERS WERE NORMAL.  ACCOMPANYING THE 998 DEGREES CELSIUS WAS AN ENGINE MASTER WARNING AND HOT IN THE ITT GAUGE.  NR 2 ENGINE WAS SHUTDOWN, BUT THE WARNINGS AND FLUCTUATIONS CONTINUED UNTIL SHORT FINAL.  THE SINGLE ENGINE LANDING WAS UNEVENTFUL.  INSPECTION REVEALED A CONNECTING PIN ON THE GAUGE/SENSOR WAS UNLOCKED.  FURTHER INVESTIGATION ATTRIBUTED THE FAULT TO WRONG WIRE CRIMPING ON THE CONNECTOR.  PIN WAS REPLACED.
